# SDR SWIA202509030002

- Difficulty date: April 19, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE WINDSHIELD POST UPPER ATTACH SUPPORTING STRUCTURE, IN THE CEILING, IS CRACKED. REMOVED AND INSTALLED NEW FRAME, WINDSHIELD SUPPORT, WAS CRACKED STRUCTURE, IAW SRM 51-42-06-001-001 A01, SRM 51-42-21-001-001 A01 AND DWG CC670-33010 REV G,  INSTALLED 3EA ALTERNATE FASTENERS PER REO 670-53-11-2138 REV -- DATE 2025-05-23. LEAK CHECK PASSED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.   MAJOR REPAIR
